It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2007, 04:00 PM   #1
Junior Member
(female)
 
Join Date: Apr 2007
Location: ny
Posts: 38
winking2 HB User
Sidr effects after just 2 days on paxil?

I have always been scared of taking anti depressants due to stories of people going crazy on them and killing someone/themselves. I have only been on them for 2 days and I feel an anxiety attack coming on. I feel like I am a robot and not really movie my body, like I am outside of my body. I have had this feeling a lot even off medication...so is it just that the pills haven't kicked in yet? Or am I already reacting to the medication? Some have said that I may be worrying about the side effects so much that I am giving myself anxiety attacks. I just don't see how after 2 days I can be feeling side effects. But I am scared that I should just get off of them in fear that something bad may happen. I also have ocd and have been having abnormal thought...What should I do?

 
Old 08-05-2007, 04:52 PM   #2
Senior Veteran
(female)
 
Join Date: Jul 2007
Location: Falls of Rough, KY
Posts: 543
Jenn4508 HB UserJenn4508 HB User
Re: Sidr effects after just 2 days on paxil?

Normally these types of drugs take 2-4 weeks to get into the system. Maybe you are just reading about the drug and worrying about what may happen. Please remember when you read up on drugs and the side effects they list may have only happened to 1 person in 100,000 people but they have to list it.

Please give it a chance. Normally your doc will then want you to try it for 3-4 months once it is in your system. However, if you are not comfortable with it, don't let your doc talk you into it. It may be that you need a different drug.

Take one day at a time and see how it goes. Keep posting and other people will share with you also.

Best Wishes

 
Sponsors Lightbulb
   
Old 08-06-2007, 07:06 PM   #3
Senior Member
(male)
 
Join Date: Jul 2003
Posts: 289
Breezes HB User
Re: Sidr effects after just 2 days on paxil?

I began to feel very different about 6 hours after my first dose of Paxil. I felt euphoric, anxious, high self confidence, and a little nausea. Within a day all but the anxiety disappeared. The anxiety gradually went away after a few weeks.

I doubt these side effects were the result of a placebo effect, but it is possible. You may need to lower the dose for a while, and raise it at a slower pace than is typically done. In my experience, many side effects lessen or go away over time.

 
Old 08-06-2007, 07:28 PM   #4
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Sidr effects after just 2 days on paxil?

Hi:

Paxil is one of the stronger antidepressants out there and some of its effects can kick in rather quickly but it can take up to six weeks before the full therapeutic benifit becomes apparent. Paxil is also picky and only helps certain kinds of depression. My body tolerates meds very well currently I take three antidepressants, 1 mood stabilizer and a sleepind med before this combo was discovered I was going from one antidepressant to the next. When it was Paxils turn it took about a week before I was right off my rocker and ended up spending the next two months in a mental hospital. It is important to keep track of the side effects that you are experiencing and if they get to weird or strong get to you doctors.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-08-2007, 03:55 PM   #5
Junior Member
(female)
 
Join Date: Apr 2007
Location: ny
Posts: 38
winking2 HB User
Re: Side effects after just 2 days on paxil?

Thanks guys for all your help. I think I may have found the cause of it. I drink coffe...A LOT. I had no clue that even on these pills I shouldn't have coffee. I just assumed my pill was doing it because an hour after taking it I got shaky and anxiety..but then I remembered I also have coffee the exact same time I take my pill. When i cut coffee out a day, the symptoms vanished. Who would of thought COFFEE can put someone though hell?! LOL.

 
Old 08-16-2007, 06:07 PM   #6
Junior Member
(female)
 
Join Date: Aug 2007
Location: belgium, wi, usa
Posts: 12
Dreadhead247 HB User
Re: Side effects after just 2 days on paxil?

Quote:
Originally Posted by winking2 View Post
Thanks guys for all your help. I think I may have found the cause of it. I drink coffe...A LOT. I had no clue that even on these pills I shouldn't have coffee. I just assumed my pill was doing it because an hour after taking it I got shaky and anxiety..but then I remembered I also have coffee the exact same time I take my pill. When i cut coffee out a day, the symptoms vanished. Who would of thought COFFEE can put someone though hell?! LOL.
Maybe the coffee is also the result of your decrease in appetite.

I would try taking your Paxil before bed, if it doesn't affect your sleep at all...

 
Old 08-17-2007, 08:50 AM   #7
Senior Veteran
(female)
 
Join Date: Jan 2007
Location: USA
Posts: 1,147
MariaBB HB User
Re: Sidr effects after just 2 days on paxil?

It took 1.5-2 weeks for my Paxil withdrawl to kick in. I thought I was having a stroke or sustained some brain damage. I had no clue it was from the Paxil.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
long term effects of paxil? whyfish Anxiety 11 03-21-2009 02:33 AM
Paxil CR Side Effects...? Pointz Anxiety 5 03-15-2006 08:07 AM
W/drawal effects from getting off paxil cr DO go away eventually, don't they?? cassma Anxiety 9 04-07-2005 05:53 PM
Q about re-starting paxil, new side effects Jugi Anxiety 6 01-10-2005 11:24 AM
Paxil side effects DebraL Menopause 7 07-23-2004 05:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!